Alert archive / Indiana / Small Craft Advisories in 2016
Small Craft Advisory 79, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Dec 27, 2016, 4:36 PM EST. It took effect at Dec 28, 2016, 10:00 AM EST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Dec 27, 2016, 4:36 PM EST (21:36 UTC)
- In effect from
- Dec 28, 2016, 10:00 AM EST
- Expired
- Dec 29, 2016, 10:00 AM EST
- In force
- 24 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted.
192 WHUS73 KIWX 272136 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 436 PM EST TUE DEC 27 2016 LMZ043-046-280400- /O.CON.KIWX.SC.Y.0078.000000T0000Z-161228T0400Z/ /O.NEW.KIWX.SC.Y.0079.161228T1700Z-161230T1600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 436 PM EST TUE DEC 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON WEDNESDAY TO 11 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON WEDNESDAY TO 11 AM EST FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING. * WINDS: WEST 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
6 follow-up statements
697 WHUS73 KIWX 280345 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1045 PM EST TUE DEC 27 2016 LMZ043-046-281000- /O.CAN.KIWX.SC.Y.0078.000000T0000Z-161228T0400Z/ /O.CON.KIWX.SC.Y.0079.161228T1700Z-161230T1600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1045 PM EST TUE DEC 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON WEDNESDAY TO 11 AM EST FRIDAY... ...SMALL CRAFT ADVISORY FOR THIS EVENING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED THE SMALL CRAFT ADVISORY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON WEDNESDAY TO 11 AM EST FRIDAY. * WINDS: SOUTHEAST 15 TO 20 KNOTS WEDNESDAY VEERING SOUTHWEST AND INCREASING TO 20 TO 25 WITH GUSTS 30 KNOTS WEDNESDAY NIGHT AND VEERING WEST THURSDAY AFTERNOON. * WAVES: 3 TO 5 FEET WEDNESDAY AFTERNOON BUILDING TO 6 TO 10 FEET BY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
833 WHUS73 KIWX 280926 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 426 AM EST WED DEC 28 2016 LMZ043-046-281730- /O.EXT.KIWX.SC.Y.0079.161228T1500Z-161229T1500Z/ /O.NEW.KIWX.GL.A.0011.161229T1500Z-161230T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 426 AM EST WED DEC 28 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 10 AM EST THURSDAY... ...GALE WATCH IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY MORNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING TO 10 AM EST THURSDAY. * WINDS: SOUTH 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS TODAY VEERING WEST TONIGHT AND INCREASING TO 20 TO 30 KNOTS. GUSTS TO 35 KNOT GALES POSSIBLE THURSDAY AND THURSDAY NIGHT. * WAVES: 3 TO 5 FEET THIS AFTERNOON BUILDING TO 8 TO 12 FEET BY THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
192 WHUS73 KIWX 281621 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1121 AM EST WED DEC 28 2016 LMZ043-046-290030- /O.CON.KIWX.SC.Y.0079.000000T0000Z-161229T1500Z/ /O.CON.KIWX.GL.A.0011.161229T1500Z-161230T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1121 AM EST WED DEC 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY... ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY. A GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY MORNING. * WINDS: SOUTH 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS TODAY VEERING WEST TONIGHT AND INCREASING TO 20 TO 30 KNOTS. GUSTS TO 35 KNOT GALES POSSIBLE THURSDAY AND THURSDAY NIGHT. * WAVES: 3 TO 5 FEET THIS AFTERNOON BUILDING TO 8 TO 12 FEET BY THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
859 WHUS73 KIWX 282056 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 356 PM EST WED DEC 28 2016 LMZ043-046-290500- /O.CON.KIWX.SC.Y.0079.000000T0000Z-161229T1500Z/ /O.UPG.KIWX.GL.A.0011.161229T1500Z-161230T1500Z/ /O.NEW.KIWX.GL.W.0019.161229T1500Z-161230T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 356 PM EST WED DEC 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY... ...GALE WARNING IN EFFECT FROM 10 AM THURSDAY TO 10 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 AM THURSDAY TO 10 AM EST FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY. * WINDS: SOUTHWEST 15 TO 20 KNOTS VEERING WEST TONIGHT AND INCREASING TO 20 TO 30 KNOTS. GUSTS TO 35 KNOT GALES THURSDAY AND THURSDAY NIGHT. * WAVES: 3 TO 5 FEET TONIGHT BUILDING TO 8 TO 12 FEET BY THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
676 WHUS73 KIWX 290238 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 938 PM EST WED DEC 28 2016 LMZ043-046-291000- /O.CON.KIWX.SC.Y.0079.000000T0000Z-161229T1500Z/ /O.CON.KIWX.GL.W.0019.161229T1500Z-161230T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 938 PM EST WED DEC 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY... ...GALE WARNING REMAINS IN EFFECT FROM 10 AM THURSDAY TO 10 AM EST FRIDAY... A GALE WARNING REMAINS IN EFFECT FROM 10 AM THURSDAY TO 10 AM EST FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY. * WINDS: SOUTHWEST 15 TO 20 KNOTS VEERING WEST LATE TONIGHT AND INCREASING TO 25 TO 30 KNOTS. GUSTS TO 35 KNOT GALES THURSDAY AND THURSDAY NIGHT. * WAVES: 3 TO 6 FEET TONIGHT BUILDING TO 8 TO 12 FEET ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
562 WHUS73 KIWX 290911 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 411 AM EST THU DEC 29 2016 LMZ043-046-291715- /O.CON.KIWX.SC.Y.0079.000000T0000Z-161229T1500Z/ /O.CON.KIWX.GL.W.0019.161229T1500Z-161230T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 411 AM EST THU DEC 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... ...GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 AM EST FRIDAY... A GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 AM EST FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. * WINDS: WEST 25 TO 30 KNOTS. GUSTS TO 40 KNOT GALES THIS AFTERNOON AND TONIGHT. * WAVES: BUILDING TO 8 TO 12 FEET BY TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Dec 27, 3:32 PM EST, 1 hour 4 minutes earlier.
Area forecast discussion, Dec 27, 3:32 PM EST, 1 hour 4 minutes before
Area Forecast Discussion...Correction National Weather Service Northern Indiana 332 PM EST Tue Dec 27 2016 .SYNOPSIS... Issued at 310 PM EST Tue Dec 27 2016 Quiet and mainly dry weather is expected tonight through Wednesday night. Temperatures will drop into the 20s tonight and then recover to near 40 degrees by Wednesday afternoon. Snow showers will be possible Thursday afternoon through Friday morning as colder air filters in behind a cold front. Some light snow accumulations are expected in far northern Indiana and Lower Michigan. The weekend will feature temperatures slightly above normal and mainly dry conditions...with rain possible by early next week. && .SHORT TERM...(This Evening through Wednesday Night) Issued at 310 PM EST Tue Dec 27 2016 Southern periphery of low level/moist cyclonic flow will sustain low clouds northeast of US 30 into this evening and early overnight. Boundary layer saturation taking place below -10C layer so it will take seeding by a weak shortwave in westerly flow to possibly produce a few flurries across mainly MI late this afternoon/evening. Shortwave ridging and backing winds/anticyclonic flow in response to upstream height falls will allow for stratus erosion in the far north later tonight into Wednesday morning. A strong northeast Pacific upper jet now just entering the Pacific Northwest will work east and eventually carve out an amplifying mid- upper trough through the Midwest/Great Lakes Wednesday night into Thursday. A milder Wednesday will result in ramping southwest flow, though shallow pre-frontal mixing depths should limit wind gusts and max temps somewhat. Not expecting much more than mid level clouds with associated isentropic ascent later Wednesday into Wednesday night given lacking low level moisture return. && .LONG TERM...(Thursday through Tuesday) Issued at 310 PM EST Tue Dec 27 2016 Good surge of colder air in deep layer west-northwest flow will result in a blustery Thursday. Steeping lapse rates and moistening within deepening boundary layer (under mid level trough axis) should promote the development of instability snow showers/flurries by Thursday afternoon into Thursday evening, with the best opportunity for more intense snow showers and light accumulations/impacts in favored wnw flow lake effect snow belts as lake-850 mb temp differentials push the mid-upper teens and convective layer rises into DGZ. A transition to pure lake effect snow multibands into areas mainly along/north of US 6 in IN/MI then becomes the story Thursday night into early Friday morning before quickly diminishing late Friday morning/afternoon as drier air/subsidence overwhelms. Again, could see some minor accums/impacts in these areas into Friday morning. Otherwise, Thursday night/Friday likely the coldest days (only a few degrees below normal) through the long term forecast. Negative EPO (Eastern Pacific Oscillation) ridging developing over Alaska will allow arctic air and troughing to settle into Western North America this weekend, with this arctic airmass gradually spilling into the North-Central US early next week...and into the local area just beyond the forecast period (mid-Late week). This process and resulting/renewed Southeast US ridging will support a less amplified upper trough passage late Saturday into Saturday night. Another delayed low level moisture response and northerly track to associated sfc reflection track through the northern Great Lakes will likely lead to another dry frontal passage. Otherwise warmer in advance of this trailing cold front Saturday with highs pushing near 40F. Sunday into early next week will feature deepening/moistening southwest flow and above normal temps with chances for mainly rain in the Sunday night through Monday night periods as shortwave energy lifts northeast out of Western US trough. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday Afternoon) Issued at 1155 AM EST Tue Dec 27 2016 Cloud base is expected to hover around fuel alternate this afternoon but then slowly rise to VFR by 00z due to drier air being advected into the area. Winds will remain out of the west until early morning on the 28th when they will shift to become out of the south. Flight conditions are expected to remain VFR when the wind shift occurs. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...Small Craft Advisory until 11 PM EST this evening for LMZ043- 046. && SYNOPSIS...Steinwedel SHORT TERM...Steinwedel LONG TERM...Steinwedel AVIATION...Heidelberger Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Dec 27, 3:18 PM EST, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 318 PM EST TUE DEC 27 2016 INZ003>009-MIZ077>081-282030- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE... LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE... LIGONIER...ALBION...AUBURN...GARRETT...NILES...BENTON HARBOR... ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE... DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS... WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE... JONESVILLE...LITCHFIELD 318 PM EST TUE DEC 27 2016 /218 PM CST TUE DEC 27 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA AND SOUTHWEST MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED TO NUMEROUS LAKE EFFECT SNOW SHOWERS ARE EXPECTED THURSDAY AFTERNOON THROUGH FRIDAY MORNING. LIGHT SNOW ACCUMULATIONS AND REDUCED VISIBILITIES MAY CREATE DIFFICULT TRAVEL CONDITIONS...ESPECIALLY THURSDAY NIGHT INTO EARLY FRIDAY MORNING ALONG AND NORTH OF THE TOLL ROAD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-282030- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 318 PM EST TUE DEC 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT CONDITIONS HAZARDOUS TO SMALL CRAFT ARE EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY CONDITIONS HAZARDOUS TO SMALL CRAFT ARE EXPECTED TO DEVELOP AGAIN ON WEDNESDAY NIGHT AND CONTINUE INTO FRIDAY. THERE IS A CHANCE FOR SOME GALES TO DEVELOP...ESPECIALLY LATER ON THURSDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ012>018-020-022>027-032>034-OHZ001-002-004-005-015-016-024-025- 282030- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE- CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY- WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...KNOX...NORTH JUDSON...BASS LAKE... WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...BREMEN...CULVER... ROCHESTER...AKRON...WARSAW...WINONA LAKE...SYRACUSE...MENTONE... COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...FORT WAYNE...NEW HAVEN... MONTICELLO...MONON...BROOKSTON...LOGANSPORT...ROYAL CENTER...PERU... GRISSOM AFB...MEXICO...WABASH...NORTH MANCHESTER...HUNTINGTON... ROANOKE...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...GAS CITY... UPLAND...HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...BRYAN... EDGERTON...WAUSEON...ARCHBOLD...SWANTON...DELTA...DEFIANCE... SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER... PAULDING...ANTWERP...PAYNE...OTTAWA...LEIPSIC...COLUMBUS GROVE... CONTINENTAL...PANDORA...VAN WERT...OHIO CITY...LIMA...SPENCERVILLE 318 PM EST TUE DEC 27 2016 /218 PM CST TUE DEC 27 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND NORTHERN INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY LIGHT SNOW SHOWERS WILL BE POSSIBLE THURSDAY AND THURSDAY NIGHT. SOME LIGHT SNOW ACCUMULATIONS ARE POSSIBLE CLOSER TO LAKE MICHIGAN FROM LAKE EFFECT SNOW SHOWERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 26, 7:09 PM EST | River Flood Warning | IWX | Cass, Kosciusko, Miami, Wabash, Whitley | 52 hr |
| Dec 26, 8:19 PM EST | River Flood Warning | IWX | Allen, DeKalb | 3 days |
| Dec 26, 9:22 PM EST | River Flood Warning | IWX | LaPorte, Saint Joseph, Starke | 58 hr |
| Dec 27, 3:50 AM EST | Small Craft Advisory | IWX | 19 hr | |
| Dec 26, 8:19 PM EST | River Flood Warning | IWX | Defiance, Fulton, Williams | 6 days |
Nearby
Small Craft Advisories in Indiana, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.